IEICE Technical Committee Submission System
Advance Program
Online Proceedings
[Sign in]
... (for ESS/CS/ES/ISS)
Tech. Rep. Archives
... (for ES/CS)
 Go Top  Go Back   Prev SS Conf / Next SS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


Technical Committee on Software Science (SS) [schedule] [select]
Chair Akio Nakata (Hiroshima City Univ.)
Vice Chair Takashi Kobayashi (Tokyo Inst. of Tech.)
Secretary Yoshiki Higo (Osaka Univ.), Kazuyuki Shima (Hiroshima City Univ.)
Assistant Shinpei Hayashi (Tokyo Inst. of Tech.)

Technical Committee on Mathematical Systems Science and its applications (MSS) [schedule] [select]
Chair Morikazu Nakamura (Univ. of Ryukyus)
Vice Chair Shigemasa Takai (Osaka Univ.)
Secretary Ichiro Toyoshima (Toshiba), Takahumi Kanazawa (Osaka Univ.)
Assistant Hideki Kinjo (Okinawa Univ.)

Conference Date Tue, Jan 15, 2019 10:25 - 17:45
Wed, Jan 16, 2019 09:00 - 16:45
Topics  
Conference Place  
Contact
Person
Associate Prof. Hideki Kinjo, Okinawa Univ.
+81-98-864-1780
Participation Fee This workshop will be held as the IEICE workshop in fully electronic publishing. Participant fee will be necessary except the speakers and participants other than the participants to workshop(s) in non-electronic publishing. See the participant fee page. We request the participant fee to participants who will attend the workshop(s) on MSS, SS.

Tue, Jan 15 AM 
10:25 - 12:40
(1) 10:25-10:50 A method for reducing instability of negawatt power and inequality among consumers in an electricity market Naohiro Tachibana, Ryo Hase, Norihiko Shinomiya (Soka Univ.)
(2) 10:50-11:15 Model Predictive Control of Dynamics in Power Consumption for Demand Response Kenta Ohashi, Koichi Kobayashi, Yuh Yamashita (Hokkaido Univ.)
(3) 11:15-11:40 Design of Demand Response Based on Event-Triggered Model Predictive Control Kodai Miyazaki, Koichi Kobayashi (Hokkaido Univ.), Shun-ichi Azuma (Nagoya Univ.), Nobuyuki Yamaguchi (Tokyo Univ. of Science), Yuh Yamashita (Hokkaido Univ.)
  11:40-12:40 Break ( 60 min. )
Tue, Jan 15 PM 
12:40 - 14:30
(4) 12:40-13:05 Similarity Control of Nondeterministic Discrete Event Systems under Partial Observation Jinglun Li, Shigemasa Takai (Osaka Univ.)
(5) 13:05-13:30 A Study on Control Specifications Using LTL[F] for Supervisory Control Ami Sakakibara, Toshimitsu Ushio (Osaka Univ.)
(6) 13:30-13:55 A design method of a self-triggered model predictive controller for linear discrete-time systems with noises Fumito Tagashira, Toshimitsu Ushio (Osaka Univ.)
(7) 13:55-14:20 Multi-Agent Monitoring with Fuel Constraints over Graphs Ryo Masuda, Koichi Kobayashi, Yuh Yamashita (Hokkaido Univ.)
  14:20-14:30 Break ( 10 min. )
Tue, Jan 15 PM 
14:30 - 15:55
(8) 14:30-14:55
(9) 14:55-15:20 A Case Study of Process Improvement on an Application Development with Test Design Takumi Tsujihara, Naoki Fukuyasu, Naruki Mitsuda, Takuo Matsunobe, Tsuneo Ajisaka (Wakayama Univ.)
(10) 15:20-15:45 Towards a framework for computational reconciliation Toshinori Takai (NAIST)
  15:45-15:55 Break ( 10 min. )
Tue, Jan 15 PM 
15:55 - 17:00
(11) 15:55-16:40 [Invited Talk]
Electricity Demand Forecasting by Machine Learning
-- Potential of Utilizing Numerical Weather Prediction by Machine Learning --
Hiromasa Shin, Yoshiaki Shiga, Mitsuru Kakimoto (Toshiba)
  16:40-16:50 Break ( 10 min. )
(12) 16:50-17:00  
Tue, Jan 15 PM 
17:00 - 17:45
(13) 17:00-17:45 [Invited Talk]
Game Theoretic Approach to Power Consumption Reduction Problem with Incentive Allocation
Yuta Hasegawa, Takafumi Kanazawa (Osaka Univ.)
Wed, Jan 16 AM 
09:00 - 10:25
(14) 09:00-09:25 Optimal Run Problem for Weighted Register Automata Reo Yoshimura, Hiroyuki Seki (Nagoya Univ.)
(15) 09:25-09:50 On Representation of Structures and Unions in Logically Constrained Rewriting Yoshiaki Kanazawa, Naoki Nishida, Masahiko Sakai (Nagoya Univ.)
(16) 09:50-10:15 Extending Narrowing Trees to Basic Narrowing in Term Rewriting Yuya Maeda, Naoki Nishida, Masahiko Sakai, Tomoya Kobayashi (Nagoya Univ.)
  10:15-10:25 Break ( 10 min. )
Wed, Jan 16 AM 
10:25 - 12:40
(17) 10:25-10:50 Unbounded Model Checking of Time Petri Nets Using SMT Solver Nao Igawa, Tomoyuki Yokogawa (Okayama Prefectural Univ.), Masafumi Kondo (Kawasaki Univ. of Medical Welfare), Yoichiro Sato, Kazutami Arimoto (Okayama Prefectural Univ.)
(18) 10:50-11:15 Design of distribution ratio on a multi-stage parallel production line based on an optimal velocity traffic model Toru Sano, Keiji Konishi (Osaka Pref. Univ.), Takehiro Itou, Hisaya Wakayama (NEC)
(19) 11:15-11:40 Simpler proof of topological queue layout of graphs Miki Miyauchi (NTT)
  11:40-12:40 Break ( 60 min. )
Wed, Jan 16 PM 
12:40 - 14:05
(20) 12:40-13:05 Efficient XQuery evaluation on compressed XML documents Jukiya Ogura (Osaka Univ.), Yasunori Ishihara (Nanzan Univ.), Toru Fujiwara (Osaka Univ.)
(21) 13:05-13:30 Data publishing based on query resolution in the data exchange framework Keiji Fukushima (Osaka Univ.), Yasunori Ishihara (Nanzan Univ.), Toru Fujiwara (Osaka Univ.)
(22) 13:30-13:55 Verification method of GearsOS based on Hoare Logic Masataka Hokama, Shinji Kono (Ryukyu Univ)
  13:55-14:05 Break ( 10 min. )
Wed, Jan 16 PM 
14:05 - 15:30
(23) 14:05-14:30 User Preference Extraction Method and Its Rating Scale with Associative Mining and Workflow Net Mohd Anuaruddin Bin Ahmadon (Yamaguchi Univ.), Piyatida Sakorn (Kasetsart Univ.), Shingo Yamaguchi (Yamaguchi Univ.)
(24) 14:30-14:55 Prediction of Position for Mobile Objects based on BLE Signals and Machine Learning Nan Toma, Arata Sashida (Univ. of the Ryukyus), Hideki Kinjo (Okinawa Univ.), Morikazu Nakamura (Univ. of the Ryukyus), Akira Sakima (Kuniken Systems)
(25) 14:55-15:20 Agricultural Knowledge Management Using Smart Voice Messaging Systems
-- Trial Experiment at Greenhouse Vegetable Farm --
Naoshi Uchihira (JAIST), Masami Yoshida (Agrisensing)
  15:20-15:30 Break ( 10 min. )
Wed, Jan 16 PM 
15:30 - 16:45
(26) 15:30-15:55
(27) 15:55-16:20
(28) 16:20-16:45

Contact Address and Latest Schedule Information
SS Technical Committee on Software Science (SS)   [Latest Schedule]
Contact Address Yoshiki Higo (Osaka University)
TEL: 06-6879-4111
FAX: 06-6879-4114
E-: ist-u 
Announcement Latest information will be presented on the homepage
http://www.sa.cs.titech.ac.jp/sigss/
MSS Technical Committee on Mathematical Systems Science and its applications (MSS)   [Latest Schedule]
Contact Address Ichiro Toyoshima (Toshiba Energy Systems & Solutions Corp.)
Tel: +81-42-333-2843
E-: iba 


Last modified: 2019-01-11 12:57:45


Notification: Mail addresses are partially hidden against SPAM.

[Download Paper's Information (in Japanese)] <-- Press download button after click here.
 

[On-Site Price List of Paper Version of Proceedings (Technical Report)] (in Japanese)
 
[Presentation and Participation FAQ] (in Japanese)
 
[Cover and Index of IEICE Technical Report by Issue]
 

[Return to MSS Schedule Page]   /   [Return to SS Schedule Page]   /  
 
 Go Top  Go Back   Prev SS Conf / Next SS Conf [HTML] / [HTML(simple)] / [TEXT]  [Japanese] / [English] 


[Return to Top Page]

[Return to IEICE Web Page]


The Institute of Electronics, Information and Communication Engineers (IEICE), Japan